I was wondering if someone here might have an idea as to what this is. For the record, I'm a 21 year old female. On March 1st or so, a 24 hour stomach virus went around my workplace. On the same day I came down with severe nausea and thought that was the cause. That lasted for a week. I never once threw up, as I will do anything in my power to prevent it. However, I have had a persistent feeling of being "car sick" ever since. It went away for one week (2 weeks ago), but returned and is still here. I don't really have diarrhea, although a tad bit of constipation.
I am NOT pregnant, although I seriously thought I was after 2 weeks of this. However, 3 negative tests and a period in the first week of April say otherwise.
I am on birth control pills (Kariva) and have been since August '09. They've never bothered me before except when I take the blue pills at the end that have hormones to "keep headaches away" (so I've read). Is it possible that they could start to bother me after all this time? Also, about a month ago, I was lying on the couch and every time I would look at my laptop screen I would get vertigo, feeling like I was going to roll of the couch. It went away when I stopped looking at my laptop screen and has not returned since.
My stomach gets upset starting every morning when I get out of bed. I eat a small breakfast anyway. I will get ridiculously hungry later and eat, but then my stomach is upset again for the next couple hours. It seems that my stomach gets upset no matter what I eat, or when I eat it. Usually a couple hours after eating, the nausea almost always turns into gas. Laying down propped up helps tremendously, although it doesn't get rid of the nausea.
I have considered the idea of parasites, however, I'm not so sure that's the cause. Could my birth control be causing this even after about 8 months? Or is it possible that I have a very mild case of vertigo that I don't even notice except that it makes me feel "motion" or "car" sick? Or is it likely to be something else?
Any and all replies are greatly appreciated. Thank you! :)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?